# SDR ASAA2018081625779

- Difficulty date: August 12, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 24,516 hours, 7,272 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Computer
- Part number: 87292325V07
- Part serial: VL2062007365
- Condition: Failed
- Location: Avionics Bay
- Part time: 2,315 hours, 791 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT AVIONICS SYSTEM FAULT.  ACFT GROUNDED.   CONNECTED THE ISOLATION VALVE 24HQ,  R & R AEVC COMP, 10HQ IAW AMM 21-26-34.  OPS CHECKED GOOD.
